# SDR UIEA2023052600527

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N453PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30811
- Aircraft time: 88,746 hours, 15,255 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

1EA SURFACE CRACK FOUND ON LH STA 2231 STR 21L TO STR 22L REVEAL CRACK APPROX 2.375" IN LENGTH.( STA 2231 STR 21L TO 22L, #5 DOOR REVEAL DOUBLER CRACK AREA REPAIRED IAW SRM 53-60-15-2R-3 REPAIR 3 FIG 203. NO FURTHER DEFECTS NOTED )
